# SDR CA130709005

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525B
- Aircraft time: 1,817 hours
- Engine: Wilint FJ443A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Part time: 1,915 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, M, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) PRECAUTIONARY SHUTDOWN OF THE RT ENGINE DUE TO LOUD BANG, AIRFRAME VIBRATION, SMELL OF BURNED ENGINE OIL, AND HIGH ITT.  REMOVED RT ENGINE AND SENT FOR REPAIR. WILL UPDATE SDR FOR THE ENGINE SHUTDOWN CAUSE ONCE A TEARDOWN REPORT HAS BEEN PROVIDED.
